Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Yuminator

Regimen .. failure?

So i've been on the regimen for 14 days now. The only thing different i have noticed is that along with the red acne on my jawlin and neck, now there are purplish dark spots with it.

great.

first time having these in my life and not too happy about it.

wtf.

Share this post


Link to post
Share on other sites

If you have severe acne it will probably take at least a month to notice much improvement.

Share this post


Link to post
Share on other sites

it's not really severe. it just turned like this in the past month or so.

fyi. turned purplish and darkish after i started using the regimen.

Share this post


Link to post
Share on other sites

I've moved this thread to The Acne.org Regimen forum.

Yuminator, it's really your call on whether you want to continue with The Regimen or not. Some people have reported that their acne had darkened after they started The Regimen, but I, personally, think that if you're not experiencing severely dry skin or any other side effects, it still might be worth it for you to continue.

Yes, your darkened acne is probably annoying, but there's still a chance that by continuing on The Regimen, those spots will clear up. After all, you're only two weeks in, and we generally suggest giving The Regimen a good three month trial before deciding if it's worth it for you.

Again, it's your call. I don't know your entire situation. I just think it would be a shame for you to quit The Regimen because of a setback early on, if there's a chance that continued use could eventually clear your skin.

If you decide not to use The Regimen because of this, though, that's understandable. I hope you find a treatment that works for you.

Good luck!

Share this post


Link to post
Share on other sites

Ah.. another one bites the dust.

Don't worry dude. They say you need to do this for 10 months to see a difference and in the end you will still suffer flare ups along with red sensitive skin. ;)

Share this post


Link to post
Share on other sites
Ah.. another one bites the dust.

Don't worry dude. They say you need to do this for 10 months to see a difference and in the end you will still suffer flare ups along with red sensitive skin. ;)

Just out of curiosity, who says that?

Share this post


Link to post
Share on other sites

A lot of successful regimen user. Can't specify though, can't remember each name I see. I clearly remember yours though, we know why. ;)

Ah.. another thing. Some doesn't experience flare ups. Just do it religiously. Miss one session and your done. So keep it tight! :)

Share this post


Link to post
Share on other sites

Haha, you make it sound like we share a little secret.

Seriously, though, I don't think I've seen anyone say that it took them ten months to get clear. On average, I'd say most people report clearing up in between three and six months, depending on the severity of their acne. I, personally, cleared up after about two and a half months, and have been using The Regimen for ten months now with no flare-ups or red, sensitive skin, other than during the first month or so, while my skin was adjusting.

Share this post


Link to post
Share on other sites

It is our little secret! :lol:

Well, at least I did see one. I admire that person for his patience. :cool:

Share this post


Link to post
Share on other sites
So i've been on the regimen for 14 days now. The only thing different i have noticed is that along with the red acne on my jawlin and neck, now there are purplish dark spots with it.

great.

first time having these in my life and not too happy about it.

wtf.

14 days really is not enough.

It took me almost 3 months to be happy about my skin. It was clear from about a month and a half-two months but it was dry and redish and uncomfortable to live with. Then once three months passed it was like a MIRACLE (well i dunno if it was the three month mark or the fact that i switched moisturizer :doh: ). My skin got A LOT better and now i have a job, YAY. I couldnt have gotten a job before......cause i let acne ruin me :cry:

The Regimen also makes my skin much more sensitive. Before i could mess with it and pick at it and it would be fine in a day or two (depending) but now i can't do that because my skin marks much faster.

Maybe the marks are like bruises cause your skin is more sensitive too now......have you been picking? That may be it :shrug:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×